L. Andersen and M. Broadie, Primal-Dual Simulation Algorithm for Pricing Multidimensional American Options, Management Science, vol.50, issue.9, pp.1222-1234, 2004.
DOI : 10.1287/mnsc.1040.0258

V. Bally, G. Pagès, and J. Printems, A QUANTIZATION TREE METHOD FOR PRICING AND HEDGING MULTIDIMENSIONAL AMERICAN OPTIONS, Mathematical Finance, vol.26, issue.2, pp.119-168, 2005.
DOI : 10.1287/moor.

URL : https://hal.archives-ouvertes.fr/hal-00101786

P. Boyle, Options: A Monte Carlo approach, Journal of Financial Economics, vol.4, issue.3, pp.323-338, 1977.
DOI : 10.1016/0304-405X(77)90005-8

M. Brennan and E. Schwartz, The Valuation of American Put Options, The Journal of Finance, vol.32, issue.2, pp.449-462, 1977.
DOI : 10.2307/2326779

M. Broadie and J. Detemple, The Valuation of American Options on Multiple Assets, Mathematical Finance, vol.7, issue.3, pp.241-286, 1997.
DOI : 10.1111/1467-9965.00032

M. Broadie, J. Detemple, E. Ghysels, and O. Torrès, Nonparametric estimation of American options??? exercise boundaries and call prices, Journal of Economic Dynamics and Control, vol.24, issue.11-12, pp.1829-1857, 2000.
DOI : 10.1016/S0165-1889(99)00094-9

M. Broadie and P. Glasserman, Pricing American-style securities using simulation, Journal of Economic Dynamics and Control, vol.21, issue.8-9, pp.1323-1352, 1997.
DOI : 10.1016/S0165-1889(97)00029-8

M. Broadie and P. Glasserman, A stochastic mesh method for pricing high-dimensional American options, The Journal of Computational Finance, vol.7, issue.4, pp.35-72, 2004.
DOI : 10.21314/JCF.2004.117

J. Carriere, Valuation of the early-exercise price for options using simulations and nonparametric regression, Insurance: Mathematics and Economics, vol.19, issue.1, pp.19-30, 1996.
DOI : 10.1016/S0167-6687(96)00004-2

E. Clément, D. Lamberton, and P. Protter, An analysis of a least squares regression method for American option pricing, Finance and Stochastics, vol.6, issue.4, pp.449-471, 2002.
DOI : 10.1007/s007800200071

J. Cox, S. Ross, and M. Rubinstein, Option pricing: A simplified approach, Journal of Financial Economics, vol.7, issue.3, pp.229-263, 1979.
DOI : 10.1016/0304-405X(79)90015-1

J. Duan, G. Gauthier, C. Sasseville, and J. Simonato, Approximating American option prices in the GARCH framework, Journal of Futures Markets, vol.Spring, issue.10, pp.915-929, 2003.
DOI : 10.1002/fut.10096

J. Duan, G. Gauthier, and J. Simonato, Numerical pricing of contingent claims on multiple assets and/or factor -A low-discrepancy Markov chain approach derivatives in the GARCH model, 2004.

J. Duan and J. Simonato, American option pricing under GARCH by a Markov chain approximation, Journal of Economic Dynamics and Control, vol.25, issue.11, pp.251689-1718, 2001.
DOI : 10.1016/S0165-1889(00)00003-8

M. Fu, S. Laprise, D. Madan, Y. Su, and R. Wu, Pricing American options: a comparison of Monte Carlo simulation approaches, The Journal of Computational Finance, vol.4, issue.3, pp.39-88, 2001.
DOI : 10.21314/JCF.2001.066

M. B. Haugh and L. Kogan, Pricing American Options: A Duality Approach, Operations Research, vol.52, issue.2, pp.258-270, 2004.
DOI : 10.1287/opre.1030.0070

A. Hocquard, N. Papageorgiou, R. , and B. , Optimal Hedging Strategies with an Application to Hedge Fund Replication, SSRN Electronic Journal, pp.62-66, 2007.
DOI : 10.2139/ssrn.1729776

V. Kargin, LATTICE OPTION PRICING BY MULTIDIMENSIONAL INTERPOLATION, Mathematical Finance, vol.12, issue.4, pp.635-647, 2005.
DOI : 10.1111/j.1467-9965.2005.00254.x

URL : http://arxiv.org/abs/math/0212251

S. Laprise, M. Fu, S. Marcus, A. Lim, and H. Zhang, Pricing American-Style Derivatives with European Call Options, Management Science, vol.52, issue.1, pp.95-110, 2006.
DOI : 10.1287/mnsc.1050.0447

F. Longstaff and E. Schwartz, Valuing American Options by Simulation: A Simple Least-Squares Approach, Review of Financial Studies, vol.14, issue.1, pp.113-147, 2001.
DOI : 10.1093/rfs/14.1.113

J. Neveu, Discrete-parameter Martingales, 1975.